MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71007
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient noted, that a current medication is causing repeated falling episodes.Medication is unrelated to the nalu system or the area being treated by the nalu system.Patient reported, an immediate loss of therapy after the nalu system was struck, during a fall.The system was functioning as expected, prior to the patient fall.It is likely, that the system was damaged by the fall.And that the failure is not related to any device deficiency.
 
Event or Problem Description
Patient was implanted, with the nalu peripheral nerve stimulator system on (b)(6) 2023.To treat shoulder pain.Patient was initially receiving pain relief from the system.In (b)(6) 2023, the patient reported, sustaining a fall on (b)(6) 2023.In which, the implantable pulse generator (ipg) was directly struck.The patient reported, an immediate loss of therapy after the fall.Troubleshooting was attempted and not successful.Xray imaging did not show any migration or damage to the implanted components.On (b)(6) 2024, the patient underwent surgical revision to replace the ipg and the implanted lead.During the revision, there was visual confirmation of damage to the silicone boot, connecting the lead to the ipg.As well as some damage noted, to the lead itself.The physician and the nalu representative present at the procedure noted, that the damage appears to be a result of the patient fall.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key18919264
Report Number3015425075-2024-00088
Device Sequence Number6410537
Product Code GZF
UDI-Device Identifier00812537030999
UDI-Public01008125370309991121091417240914
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2024
Device Model Number71007
Device Catalogue Number71007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Initial Report FDA Received Date03/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown